Trigonometric Approximation by Modulus of Smoothness in Lp,α (X)
Keywords:Keywords, best approximation, weighted space, trigonometric polynomials, modulus of smoothness
In this paper, we study the approximate properties of functions by means of trigonometric polynomials in weighted spaces. Relationships between modulus of smoothness of function derivatives and those of the jobs themselves are introduced. In the weighted spaces we also proved of theorems about the relationship between the derivatives of the polynomials for the best approximation and the best approximation of the functions
Arambašić, L., & Rajić, R. (2014). Operator version of the best approximation problem in Hilbert C ^*-modules. Journal of Mathematical Analysis and Applications, 413(1), 311-320.https://doi.org/10.1016/j.jmaa.2013.11.058
Diaz, J. B., & McLaughlin, H. W. (1972). On simultaneous chebyshev approximation with additive weight function , Journal of Approximation Theory , 6(1) , 68 - 71.
AL-Saidy, S. K., AL-Jawari, N. J., & Zaboon, A. H. (2020). Best Multiplier Approximation of Unbounded Periodic Functions in L_ (p,∅ _n)(B), B=[0, 2π] Using Discrete Linear Positive Operators. Baghdad Science Journal, 17(3), 882-888. https://doi.org/10.21123/bsj.2020.17.3.0882
Chung, H. M., Hunt, R. A., & Kurtz, D. S. (1982). The Hardy-Littlewood maximal function on L (p, q) spaces with weights. Indiana University Mathematics Journal, 31(1), 109-120.https://doi.org/10.1512/iumj.1982.31.31012
Hunt, R., Muckenhoupt, B., & Wheeden, R. (1973). Weighted norm inequalities for the conjugate function and Hilbert transform. Transactions of the American Mathematical Society, 176, 227-251.
Stechkin, S. B. (1967). Best approximation of linear operators. Mathematical Notes of the Academy of Sciences of the USSR, 1(2), 91-99.https://doi.org/10.1007/BF01268056
Goncharov, V. L. (2000). The theory of best approximation of functions. Journal of Approximation Theory, 106(1), 2-57.
Jafarov, S. Z. (2013). Approximation of conjugate functions by trigonometric polynomials in weighted Orlicz spaces , Journal of Mathematical Inequalities, 7(2) , 271 - 281.
Draganov, B. R., & Parvanov, P. E. (2011). On estimating the rate of best trigonometric approximation by a modulus of smoothness. Acta Mathematica Hungarica, 131(4), 360-379.https://doi.org/10.1007/s10474-011-0072-8
Trigub, R. M., & Belinsky, E. S. (2004). Fourier Analysis and Approximation of Functions, Kluwer Academic Publishers.
Timan, A. F. (1963). Theory of Approximation of Functions of a Real Variable, Pergaman-Press.
Zygmund, A. (1968). Trigonometric Series, Cambridge Univ. Press, Cambridge.
How to Cite
Articles accepted for publication in Al-Mustansiriyah Journal of Science (MJS) are protected under the Creative Commons Attribution 4.0 International License (CC BY-NC). Authors of accepted articles are requested to sign a copyright release form prior to their article being published. All authors must agree to the submission, sign copyright release forms, and agree to be included in any correspondence between MJS and the authors before submitting a work to MJS. For personal or educational use, permission is given without charge to print or create digital copies of all or portions of a MJS article. However, copies must not be produced or distributed for monetary gain. It is necessary to respect the copyright of any parts of this work that are not owned by MJS.